RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1189–1193 (Mi zvmmf5963)  

A scheme for the solution of partly integer mathematical programming problems

V. Yu. Lebedev

Moscow

Full text: PDF file (565 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 86–91

Bibliographic databases:

UDC: 51:330.115
MSC: 90C10
Received: 20.01.1976

Citation: V. Yu. Lebedev, “A scheme for the solution of partly integer mathematical programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1189–1193; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 86–91

Citation in format AMSBIB
\Bibitem{Leb77}
\by V.~Yu.~Lebedev
\paper A scheme for the solution of partly integer mathematical programming problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1189--1193
\mathnet{http://mi.mathnet.ru/zvmmf5963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0459613}
\zmath{https://zbmath.org/?q=an:0382.90062}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 86--91
\crossref{https://doi.org/10.1016/0041-5553(77)90011-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5963
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:127
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020